“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 15830
School of Physics
  Title:   On Stabilization of Maxwell-BMS Algebra
1.  H.R. Safari
2.  P. Concha
  Status:   Published
  Journal: JHEP
  Vol.:  04
  Year:  2020
  Pages:   073
  Supported by:  IPM
In this work we present different infinite dimensional algebras which appear as deformations of the asymptotic symmetry of the three-dimensional Chern-Simons gravity for the Maxwell algebra. We study rigidity and stability of the infinite dimensional enhancement of the Maxwell algebra. In particular, we show that three copies of the Witt algebra and the \mathfrakbms3⊕\mathfrakwitt algebra are obtained by deforming its ideal part. New family of infinite dimensional algebras are obtained by considering deformations of the other commutators which we have denoted as M(a,b;c,d) and M(α,β;ν). Interestingly, for the specific values a=c=d=0, b=−[1/2] the obtained algebra M(0,−[1/2];0,0) corresponds to the twisted Schrödinger-Virasoro algebra. The central extensions of our results are also explored. The physical implications and relevance of the deformed algebras introduced here are discussed along the work.

Download TeX format
back to top
scroll left or right